Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 5, NWS Milwaukee, WI

April 7, 2020Green County, Lafayette County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 7, 2020, 5:40 PM CDT for Green County, Lafayette County, Wisconsin. It was in force for 50 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2020, 5:40 PM CDT (22:40 UTC)
Expired
Apr 7, 2020, 6:30 PM CDT
In force
50 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Green County, WI, Lafayette County, WI

The radar

The Milwaukee radar (KMKX), 109 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 5:54 PM CDTHAIL 1.75South Wayne, WI
Apr 7, 5:58 PM CDTHAIL 1.75Browntown, WIRELAYED FROM SOCIAL MEDIA.
Apr 7, 5:59 PM CDTHAIL 1Browntown, WISEVERE THUNDERSTORM IS STILL ONGOING.
Apr 7, 6:04 PM CDTHAIL 34 Se Browntown, WI
Apr 7, 6:07 PM CDTHAIL 1.751 S Monroe, WIRELAYED FROM SOCIAL MEDIA.
Apr 7, 6:09 PM CDTHAIL 1Monroe, WIRELAYED FROM SOCIAL.
Apr 7, 6:19 PM CDTHAIL 2.56 S Monroe, WIDELAYED REPORT: LARGE HAIL AROUND 2 TO 2.5 INCHES (LARGER THAN GOLF BALL TO ALMOST BASEBALL SIZE) FELL IN CLARNO WI. HAIL DAMAGE TO ROOFS AND SIDING OF HOMES AND BUSINESSES ALONG WITH BROKEN WINDOWS AND DAMAGE TO VEHICLES.
Apr 7, 6:25 PM CDTHAIL 1.756 Ssw Monroe, WICORRECTS PREVIOUS HAIL REPORT FROM 7 S MONROE. DELAYED REPORT: NWS EMPLOYEE OBSERVED 1.5 TO 1.75 INCH HAIL AROUND THE INTERSECTION OF HGWY-69 AND HGWY-26 ALONG THE WI/IL STATE LINE. HAIL WAS ACCUMULATING ALONG THE ROADSIDE AND IN THE FIELDS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 3:55 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-177 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

183 
WUUS53 KMKX 072240
SVRMKX
WIC045-065-072330-
/O.NEW.KMKX.SV.W.0005.200407T2240Z-200407T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
540 PM CDT Tue Apr 7 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lafayette County in south central Wisconsin...
  Southern Green County in south central Wisconsin...

* Until 630 PM CDT.

* At 539 PM CDT, a severe thunderstorm was located near Warren, or 10
  miles southeast of Darlington, moving east at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Monroe, Brodhead, Somers, Wiota, South Wayne, Browntown, Gratiot,
  Juda and Woodford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4251 9004 4265 9003 4265 8937 4251 8936
TIME...MOT...LOC 2239Z 271DEG 45KT 4258 8997 

HAIL...1.00IN
WIND...60MPH
 
$$

GEHRING
3 follow-up statements
899 
WWUS53 KMKX 072251
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
551 PM CDT Tue Apr 7 2020

WIC045-065-072330-
/O.CON.KMKX.SV.W.0005.000000T0000Z-200407T2330Z/
Lafayette WI-Green WI-
551 PM CDT Tue Apr 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN LAFAYETTE AND SOUTHERN GREEN COUNTIES...

At 551 PM CDT, a severe thunderstorm was located near Monroe, moving
east at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Monroe, Brodhead, Somers, Wiota, South Wayne, Browntown, Gratiot,
Juda and Woodford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4251 9004 4265 9003 4265 8937 4251 8936
TIME...MOT...LOC 2251Z 271DEG 45KT 4258 8976 

HAIL...1.50IN
WIND...60MPH
 
$$

GEHRING
555 
WWUS53 KMKX 072301
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
601 PM CDT Tue Apr 7 2020

WIC045-065-072330-
/O.CON.KMKX.SV.W.0005.000000T0000Z-200407T2330Z/
Lafayette WI-Green WI-
601 PM CDT Tue Apr 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN LAFAYETTE AND SOUTHERN GREEN COUNTIES...

At 601 PM CDT, a severe thunderstorm was located near Monroe, moving
east at 40 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Monroe, Brodhead, Somers, Wiota, South Wayne, Browntown, Gratiot,
Juda and Woodford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4251 9004 4265 9003 4265 8937 4251 8936
TIME...MOT...LOC 2301Z 272DEG 35KT 4256 8971 

HAIL...2.75IN
WIND...60MPH
 
$$

GEHRING
121 
WWUS53 KMKX 072307
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
607 PM CDT Tue Apr 7 2020

WIC065-072316-
/O.CAN.KMKX.SV.W.0005.000000T0000Z-200407T2330Z/
Lafayette WI-
607 PM CDT Tue Apr 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central Wisconsin.

LAT...LON 4251 8984 4260 8983 4265 8937 4251 8936
TIME...MOT...LOC 2306Z 272DEG 35KT 4256 8964 

$$

WIC045-072330-
/O.CON.KMKX.SV.W.0005.000000T0000Z-200407T2330Z/
Green WI-
607 PM CDT Tue Apr 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN GREEN COUNTY...

At 606 PM CDT, a severe thunderstorm was located over Monroe, moving
east at 40 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Monroe, Brodhead, Browntown and Juda. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4251 8984 4260 8983 4265 8937 4251 8936
TIME...MOT...LOC 2306Z 272DEG 35KT 4256 8964 

HAIL...2.75IN
WIND...<50MPH
 
$$

GEHRING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 4:50 PM CDT, 50 minutes earlier.

Area forecast discussion, Apr 7, 4:50 PM CDT, 50 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
450 PM CDT Tue Apr 7 2020

.UPDATE...

First supercell thunderstorm of the season initiated over
Washington County, moving east through Ozaukee county. Largest
stones in the Jackson, Grafton areas ranged from golf ball to
tennis ball in size. This storm has weakened a bit as it moved out
over Lake Michigan.

Attention now turns to initiation potential with the
southeastward moving front that extends from roughly Port
Washington to just southeast of Watertown and near Darlington.
Noting some agitated cumulus along this boundary, but not much in
the way of vertical development noted from IR satellite imagery.

Winds are a bit veered with this system, which is a bit of a
limiting factor for widespread thunderstorm development. That
said, the warm sector does have some positives going for it. At
this hour, there is plentiful surface based CAPE (1500-3000 J/kg)
with little in the way of CIN noted. MLCAPE is a bit more reserved
with values in the 1000-2000 J/kg range, also largely uncapped.
Effective shear is robust with values in excess of 50kt. Given the
orientation of the shear to the boundary, there is no surprise in
a supercellular storm mode, with a couple of left splits observed
as well. Mid level lapse rates are robust, in excess of 8 C/km.
In the low levels, lapse rates are also robust in the 6-8 C/km
range. As a result, low level CAPE values are between 50 and 100
J/kg, with highest values over far southeastern WI.

Expectations going forward are for additional widely scattered
thunderstorms to develop along this boundary as it moves through
over the next few hours. Primary concern will continue to be large
hail. Secondary risk will be wind, though if our first cells were
any indication, it was difficult to see much in the way of
mesocyclone organization and wind gusts at the surface did not
exceed 40 mph. That said, localized damaging wind gusts remain
possible. A tornado cannot be ruled out given strong low level
CAPE signature, but relatively high LCLs and a veered wind profile
in the low levels are not overly supportive.

Storms should exit to the southeast between 7-8 PM given current
speed of the boundary.

&&

.PREV DISCUSSION... (Issued 302 PM CDT Tue Apr 7 2020)

SHORT TERM...

This afternoon through Wednesday night...Forecast confidence
medium to high.

A 1002 MB sfc low over MQT and Green Lake Counties will
move ewd to lower MI by 00Z. The HRRR and some of the
deterministic models have focused on convective initiation at the
triple point in east central WI around 21-22Z, and with
additional initiation along the cold front over far ern WI or Lake
MI. Some cells may also develop along the cold front once it
passes into nrn IL. The latest SPC mesoanalysis indicates the
weakest MLCIN over east central WI and nrn IL, suggesting the
model solutions are reasonable. This still supports isold to sct
development over the region in a short window from 21Z-01Z. If the
storms do occur and intensify quickly, a SVR storm could occur.
Afterward, the west to northwest winds behind the cold front will
become calm as a sfc ridge settles over srn WI by 12Z. Areas of
fog will be possible with relatively high dewpoints present and
good radiational cooling.

Another warm day is expected for Wed as swly winds and warm
advection will develop ahead of a strong polar front. High temps
of 60s to lower 70s are forecast followed by strong cold advection
and widespread showers during the middle afternoon into the early
evening hours. Brisk nwly winds and cold advection will then
prevail Wed nt.

LONG TERM...

Thursday through Friday Night...Forecast confidence id Medium to
High...

Gusty west to northwest winds will continue into Thursday behind the
cold frontal passage, as a fairly tight pressure gradient and low
level mixing occurs. Could see gusts nearing 30 to 35 knots Thursday
afternoon, especially for area close to the lakefront. A few higher
gusts are not out of the question at this time, but models are
beginning to trend back a bit with the higher winds speeds for the
latest 12z model runs.

Also some light precip may be possible into Thursday morning/early
afternoon on the backside of the mid-week system. However,
confidence remains very low as the NAM,GFS,SREF, and ECMWF model
soundings all show a staunch dry layer developing in the low
levels from around 800mb to the surface in association with
subsidence from the approaching surface high through Thursday
afternoon. If any precip can overcome this dry low-levels, areas
of southern WI could potentially see some flurries and/or light
rain given 850mb temps below 0C and near freezing temps at the
surface.

Otherwise, expect cooler and drier conditions for the late half of
the week as a Canadian high builds southward across the Central
Plains Thursday into Friday. Daytime temps look to climb into the
40s both days while overnight temps fall into the upper 20s/low 30s
Thursday night and mid 30s by Friday. The surface high is then
expected to gradually slide east and weaken late Friday. Ahead of
the next system this weekend.

AVIATION(21Z TAFS)...Sct-bkn015-035 over south central WI will
move into se WI during the afternoon ahead of a weak cold front.
After the cold front passes, the low clouds will clear during the
early evening hours. Areas of fog with vsbys of 1-3SM BR will then
be possible during the early morning hours to a few hours beyond
sunrise. A strong cold front will then bring gusty west to
northwest winds and a period of showers to srn WI in the
afternoon. Areas of MVFR Cigs and Vsbys are expected during this
time.

MARINE...Low pressure of 29.6 inches will move from central WI to
lower MI this afternoon and evening. The low will drag a weak
cold front through, shifting the modest southerly winds over the
southern two thirds of the lake to west to northwesterly winds.
Areas of dense fog will persist at least into the evening, but
possibly into Wednesday. A Dense Fog Advisory is currently in
effect for the middle portion of Lake MI until 8 PM, but may need
to be extended later. A deepening low will move east across
Ontario for Wednesday into Thursday morning and will deepen to
29.2 inches. The deep low will sweep a strong cold front across
Lake Michigan by Wednesday evening. Strong northwest to west winds
will develop Wednesday night into Thursday behind the front. A
Gale Watch is in effect for all of Lake MI for Thursday and
Thursday night. A Small Craft Advisory will likely be needed from
Sheboygan to Winthrop Harbor from late Wednesday afternoon into
Thu nt for brisk west to northwest winds.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch from Thursday morning through Friday morning for
     LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-
     868-870-872-874-876-878.

     Dense Fog Advisory until 8 PM CDT this evening for LMZ366-565-
     567-669-671-673-675-868-870-872-874-876.

&&

Update...Gagan
Tonight/Wednesday and Aviation/Marine...MBK
Wednesday Night through Tuesday...Wagner
Hazardous weather outlook, Apr 7, 4:39 PM CDT, 1 hour 1 minute before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
439 PM CDT Tue Apr 7 2020

WIZ046-047-051-052-056>060-062>072-082145-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
439 PM CDT Tue Apr 7 2020

This Hazardous Weather Outlook is for portions of east central Wisconsin,
south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected across parts of south central
into southeast Wisconsin into the early evening. A few additional
strong to severe storms are possible.

A Severe Thunderstorm Watch is in effect for parts of east
central and southeast Wisconsin until 9 pm CDT this evening. Large
hail and gusty winds would be the main hazards with any stronger
thunderstorms that do develop.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Gusty northwest winds are expected later Wednesday afternoon,
behind a cold front that will push through the region Wednesday.
Gusty winds are expected to linger into Thursday night with gusts
around 40 MPH possible Thursday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed into this evening.

LMZ643>646-082145-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
439 PM CDT Tue Apr 7 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Scattered thunderstorms are expected into this evening. A few
strong to severe storms are possible. Large hail and gusty winds
would be the main hazards. The best window for storms would be
between 5 PM and 8 PM CDT.

A Severe Thunderstorm Watch is in effect until 9 pm CDT.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Patchy dense fog may develop Wednesday morning across the
nearshore waters before the winds increase in the afternoon.

Gusty northwest winds are expected later Wednesday afternoon,
behind a strong cold front that will push through the region.
Gusty winds will linger through Thursday night. A Small Craft
Advisory will likely be needed by midday Wednesday with some gale
force gusts possible Thursday afternoon.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-082145-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
439 PM CDT Tue Apr 7 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Late this Afternoon and Tonight

Areas of dense marine fog are expected over portions of Lake
Michigan this afternoon and will likely continue into the early
evening hours. Thus, a marine Dense Fog Advisory is in effect
until this evening.

Scattered thunderstorms are expected into this evening. A few
strong to severe storms are possible, mainly over the southern
half of the lake. Large hail and gusty winds are the main hazards.
The best window for storms would be between 5 PM and 10 PM CDT.

A Severe Thunderstorm Watch is in effect for much of Lake Michigan
until 9 pm CDT this evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Gusty northwest winds are expected later Wednesday afternoon,
behind a cold front that will move across the lake Wednesday.
Stronger winds are expected for Thursday into Friday morning with
gale force gusts possible, especially Thursday afternoon/evening.
Thus, a Gale Watch is now in effect for the open waters of Lake
Michigan Thursday morning until Friday morning.

www.weather.gov/mkx

MBK

In the hours before

Local storm report, Apr 7, 4:27 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
427 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             GRAFTON                 43.32N 87.95W
04/07/2020  M2.00 INCH       OZAUKEE            WI   PUBLIC

&&

HALBACH
Local storm report, Apr 7, 4:29 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
429 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             2 E GRAFTON             43.31N 87.92W
04/07/2020  M1.00 INCH       OZAUKEE            WI   TRAINED SPOTTER

0422 PM     HAIL             1 NE GRAFTON            43.33N 87.93W
04/07/2020  M1.50 INCH       OZAUKEE            WI   PUBLIC

&&

HALBACH
Local storm report, Apr 7, 4:33 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
433 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             4 E JACKSON             43.32N 88.08W
04/07/2020  M2.50 INCH       WASHINGTON         WI   PUBLIC

            FOUND ONE HAILSTONE MEASURING 2.5 INCHES,
            MOST WERE GOLF BALL SIZE.

&&

HALBACH
Local storm report, Apr 7, 4:48 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
448 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             ALLENTON                43.42N 88.34W
04/07/2020  M1.00 INCH       WASHINGTON         WI   PUBLIC

&&

HALBACH
Local storm report, Apr 7, 5:36 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
536 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             3 N WEST MILWAUKEE      43.05N 87.97W
04/07/2020  M0.50 INCH       MILWAUKEE          WI   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

&&

HALBACH
Local storm report, Apr 7, 5:40 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
540 PM CDT TUE APR 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             GLENDALE                43.13N 87.93W
04/07/2020  M1.00 INCH       MILWAUKEE          WI   BROADCAST MEDIA

            RELAYED BY WTMJ.

0519 PM     HAIL             MENOMONEE FALLS         43.15N 88.13W
04/07/2020  M1.00 INCH       WAUKESHA           WI   PUBLIC

&&

HALBACH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 1:18 PM CDTGale WatchMKX38 hr
Apr 7, 1:18 PM CDTMarine Dense Fog AdvisoryMKX24 hr
Apr 7, 3:40 PM CDTSevere Thunderstorm WarningMKXOzaukee, Washington35 min
Apr 7, 3:56 PM CDTSpecial Marine WarningMKX49 min
Apr 7, 4:06 PM CDTSevere Thunderstorm WarningMKXOzaukee24 min
Apr 7, 4:35 PM CDTSpecial Marine WarningMKX55 min
Apr 7, 5:06 PM CDTSevere Thunderstorm WarningMKXLafayette39 min
Apr 7, 5:26 PM CDTSevere Thunderstorm WarningMKXMilwaukee18 min
Apr 7, 5:29 PM CDTSpecial Marine WarningMKX75 min
Apr 7, 6:16 PM CDTSevere Thunderstorm WarningMKXGreen24 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.